Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On differentiable imbeddings of simply-connected manifolds


Author: J. Levine
Journal: Bull. Amer. Math. Soc. 69 (1963), 806-809
DOI: https://doi.org/10.1090/S0002-9904-1963-11041-1
MathSciNet review: 0155336
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Atiyah, Thom complexes, Proc. London Math. Soc. (3) 11 (1961), 291-310. MR 131880
  • 2. W. Browder, Homotopy type of differentiable manifolds, pp. 42-46, Colloquium on Algebraic Topology, Aarhus, 1962.
  • 3. A. Haefliger, Plongements différentiables de variétés dans variétés, Comment. Math. Helv. 36 (1961), 47-82. MR 145538
  • 4. A. Haefliger, Knotted (4k-1)-spheres in 6k-space, Ann. of Math. (2) 75 (1962), 452-466. MR 145539
  • 5. A. Haefliger, Plongements différentiables dans le domaine stable, Comment. Math. Helv. 37 (1962), 155-176. MR 157391
  • 6. M. Hirsch, On the fibre homotopy type of normal bundles of manifolds, (unpublished).
  • 7. M. Kervaire and J. Milnor, Groups of homotopy spheres. I, Ann. of Math. (2) 77 (1963), 504-537. MR 148075
  • 8. R. Lashof, Some theorems of Browder and Novikov on homotopy equivalent manifolds with an application, Printed Notes, Univ. of Chicago, Chicago, Illinois.
  • 9. S. P. Novikov, Diffeomorphisms of simply-connected manifolds, Soviet Math. Dokl. 3 (1962), 540-543.
  • 10. R. Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17-86. MR 61823


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11041-1

American Mathematical Society